# SDR SWIA201844471

- Difficulty date: March 26, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 29,085 hours, 26,896 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT INBD GALLEY MOUNT PLATES COMMON TO FLOOR STRUCTURE ARE CORRODED.  BOTH MOUNTING PLATES WERE REMOVED AND REPLCED IAW SRM.
